| Catalog Number |
03.037.011 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported during a tfna procedure, surgeon used the torque screwdriver to lock the set screw in the nail, but only after a few turns the click sound from the torque was heard.Checked through i/i to see if the set screw was locked in place but the set screw can be seen that it was stuck at the top of the nail.Tried using both the flexible screwdriver and torque screwdriver but unable to lock down the set screw.It remained stuck at the top of the nail.Had to take out the blade and then the nail out of the patient before trying to unlock/lock the set screw from the sterile field using both screwdriver but still failed.And the aiming arm and connecting screw was stuck with the nail, unable to remove.Surgeons decided to change to a different nail.Surgery was delayed for 30mins, another set of implant was available.Patient was well.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.